Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain
MetadataShow full metadata
We show that for a class of dissipative semilinear parabolic problems, the global attractor varies continuously (upper and lower semi-continuously) with respect to perturbations of the spatial domain.
Citationde Oliveira, L. A. F., Pereira, A. L., & Pereira, M. C. (2005). Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain. Electronic Journal of Differential Equations, 2005(100), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.